# SDR SIMA200629002

- Difficulty date: October 16, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ON CENTRAL WARNING PANEL.  NO SMOKE NOTED IN LAVATORY, ISSUED MEL 26-2.  (M)
